×

zbMATH — the first resource for mathematics

Characterization of optimality in convex programming without a constraint qualification. (English) Zbl 0327.90025

MSC:
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kuhn, H. W., andTucker, A. W.,Nonlinear Programming, Proceedings of Second Berkeley Symposium on Mathematical Statistics and Probability, Edited by J. Neyman, University of California Press, Berkeley, California, 1951.
[2] John, F.,Extremum Problems with Inequalities as Subsidiary Conditions, Studies and Essays: Courant Anniversary Volume, Edited by K. O. Friedrichs, O. E. Neugebauer, and J. J. Stoker, John Wiley and Sons (Interscience Publishers), New York, New York, 1948. · Zbl 0034.10503
[3] Geoffrion, A. M.,Duality in Nonlinear Programming: A Simplified Application-Oriented Development, SIAM Review, Vol. 13, pp. 1-36, 1971. · Zbl 0232.90049 · doi:10.1137/1013001
[4] Gould, F. J., andTolle, J. W.,A Necessary and Sufficient Qualification for Constrained Optimization, SIAM Journal on Applied Mathematics, Vol. 20, pp. 164-172, 1971. · Zbl 0217.57501 · doi:10.1137/0120021
[5] Gould, F. J., andTolle, J. W.,Geometry of Optimality Conditions and Constraint Qualifications, Mathematical Programming, Vol. 2, pp. 1-18, 1972. · Zbl 0288.90068 · doi:10.1007/BF01584534
[6] Guignard, M.,Generalized Kuhn-Tucker Conditions for Mathematical Programming Problems in a Banach Space, SIAM Journal on Control, Vol. 7, pp. 232-241, 1969. · Zbl 0182.53101 · doi:10.1137/0307016
[7] Kortanek, K. O., andEvans, J. P.,Asymptotic Lagrange Regularity for Pseudoconcave Programming with Weak Constraint Qualification, Operations Research, Vol. 16, pp. 849-857, 1968. · Zbl 0164.19801 · doi:10.1287/opre.16.4.849
[8] Arrow, K. J., Hurwicz, L., andUzawa, H.,Constraint Qualification in Maximization Problems, Naval Research Logistics Quarterly, Vol. 8, pp. 175-191, 1961. · Zbl 0129.34103 · doi:10.1002/nav.3800080206
[9] Karlin, S.,Mathematical Methods and Theory in Games, Programming and Economics, Vol. 1, Addison-Wesley Publishing Company, Reading, Massachusetts, 1959. · Zbl 0097.34102
[10] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill Book Company, New York, New York, 1969.
[11] Slater, M.,Lagrange Multipliers Revisited: A Contribution to Nonlinear Programming, Cowles Commission Discussion Paper, Mathematics 403, 1950.
[12] Bazaraa, M. S., Goode, J. J., andShetty, C. M.,Constraint Qualification Revisited, Management Science, Vol. 18, pp. 567-573, 1972. · Zbl 0257.90049 · doi:10.1287/mnsc.18.9.567
[13] Peterson, D. W.,A Review of Constraint Qualification in Finite-Dimension Spaces, SIAM Review, Vol. 15, pp. 639-654, 1973. · Zbl 0255.90049 · doi:10.1137/1015075
[14] Rockafellar, R. T.,Some Convex Programs Whose Duals are Linearly Constrained, Nonlinear Programming, Edited by J. B. Rosen, O. L. Mangasarian, and K. Ritter, Academic Press, New York, New York, 1970. · Zbl 0252.90046
[15] Girsanov, I. V.,Lectures on Mathematical Theory of Extremum Problems, Lecture Notes in Economics and Mathematical Systems, No. 67, Springer-Verlag, New York, New York, 1972. · Zbl 0234.49016
[16] Ponstein, J.,Seven Kinds of Convexity, SIAM Review, Vol. 9, pp. 115-119, 1967. · Zbl 0164.06501 · doi:10.1137/1009007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.